Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What causes pain in left side under breast post bilateral emboli treatment?

User rating for this question
Excellent
Answered by

Pulmonologist
Practicing since : 2009
Answered : 660 Questions
Question
I in the hospital for bilateral pe including saddel embolism and rle dvt i wasin there for twelve days im on coumadin my INR today Is 1.8 down from 3.1 when i left the hospital have not eaten any thing on the bad list my dr increasted my coumadin to 7 1/2 im a liitte a on the panic side as i have been having bad side pains on my left side under my left breast and pressure in my chest to night it to the point im beyond unconforable cant find a place i can lay where it is comfotable I dont want go to hospital if this is just the way its going to be i walk with a walker right now because im still weak and get dizzy
Posted Wed, 20 Aug 2014 in Lung and Chest disorders
 
 
Answered by Dr. Arnab Maji 13 hours later
Brief Answer:
Kindly go through the text below

Detailed Answer:
Hello
Thanks for your query.
You are very much worried for your situation. It is quite natural. But I still as you to hold your nerves. Because you just survived of bilateral emboli and infact a long treatment with coumadin is really needed to render you cure. You must not panic. It is quite usual to face these problems after an acute phase. You should follow the advice of your treating doctor and should undergo regular follow up. You will never stop coumadin by yourself and should have regular estimation of INR. You should consult your doctor and should go for the necessary investigations for your weakness. You should have a follow up scan especially to look for residual emboli if any and also should undergo pulmonary rehabilitation.
If you have further queries you can write back to me.
Thank you.
Regards,
Dr Arnab Maji
MBBS (Hons), MD
Consultant Pulmonologist
Above answer was peer-reviewed by
 
Follow-up: What causes pain in left side under breast post bilateral emboli treatment? 10 hours later
Thank you for your advice I chose to go pain medication free because I'm already very light headed And it would make it worst making it hard to walk trying to get where I don't need the walker anymore Through PT and OT .
 
 
Answered by Dr. Arnab Maji 34 hours later
Brief Answer:
PT and OT will be definitely of help

Detailed Answer:
Hi
Thanks for writing back.
You are on the right tune because PT and OT can only resume your normal life gradually. Please do continue it with the help of a good instructor. Meanwhile you may also take part in pulmonary rehabilitation programme.
Thank you.
Regards,
Dr Arnab Maji
MBBS (Hons), MD
Consultant Pulmonologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor